Aristides Kontogeorgis
Department of Mathematics
University of Athens

Contact

Office: 201
Email
Phone Number:
210 7276509
Address: Department of Mathematics
National and Kapodistrian University of Athens
Panepistimioupolis,
GR-157 84, Athens Greece

Bulletin of the Hellenic Math. Society

Links:

Follow me on ResearchGate Aristides Kontogeorgis's citations

New (2)

2016

thumbnail

2013

thumbnail

A. Kontogeorgis, S. Karanikolopoulos
Automorphisms of Curves and Weierstrass semigroups for Harbater-Katz-Gabber covers
DOI BibTeX Preliminary Version
In: , Vol. , No. , pg. , 2013.
ISSN: .

Journal articles (31)

2016

thumbnail

G. Cornelissen, A. Kontogeorgis
Distances in spaces of physical models: partition functions versus spectra
DOI BibTeX Preliminary Version
In: Letters in Mathematical Physics, pg. 15, 2016.

thumbnail

R. Hidalgo, A. Kontogeorgis, M. Leyton, P. Paramantzoglou
Automorphisms of Generalized Fermat Curves
DOI BibTeX Preliminary Version
In: Journal of pure and applied algebra, pg. 28, 2016.

2015

thumbnail

D. Goundaroulis, J. Juyumaya, A. Kontogeorgis, S. Lambropoulou
Framization of the Temperley-Lieb Algebra
DOI BibTeX Preliminary Version
In: Mathematical Research Letters, Vol. accepted, pg. 26, 2015.

2014

thumbnail

D. Goundaroulis, J. Juyumaya, A. Kontogeorgis, S. Lambropoulou
The Yokonuma-Temperley-Lieb Algebra
DOI BibTeX Preliminary Version
In: Banach Center Publications, Vol. 103, pg. 24, 2014.

thumbnail

A. Kontogeorgis
Constructing class invariants
DOI BibTeX Preliminary Version
In: Math. Comp., Vol. 83, No. 287, pg. 1477–1488, 2014.
ISSN: 0025-5718.

thumbnail

S. Karanikolopoulos, A. Kontogeorgis
Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms
DOI BibTeX Preliminary Version
In: Proc. Amer. Math. Soc., Vol. 142, No. 7, pg. 2369–2383, 2014.
ISSN: 0002-9939.

2013

thumbnail

F. Bars, A. Kontogeorgis, X. Xarles
Bielliptic and Hyperelliptic Modular curves X(N) and the group Aut(X(N)).
DOI BibTeX Preliminary Version
In: Acta Arithmetica, Vol. 161, No. 3, pg. , 2013.
ISSN: .

thumbnail

S. Karanikolopoulos, A. Kontogeorgis
Representation of cyclic groups in positive characteristic and Weierstrass semigroups
DOI BibTeX Preliminary Version
In: Journal of Number Theory, Vol. 133, No. 1, pg. 158–175, 2013.
ISSN: 0022-314X.
Keywords: Automorphisms; Curves; Numerical semigroups.

2012

thumbnail

H. Chan, E. Konstantinou, A. Kontogeorgis, C. Tan
What is your “birthday elliptic curves”?”
DOI BibTeX Preliminary Version
In: Finite Fields and Their Applications, Vol. 180, pg. 1232–1241, 2012.

thumbnail

B. Koeck, A. Kontogeorgis
Quadratic Differentials and Equivariant Deformation Theory of Curves
DOI BibTeX Preliminary Version
In: Annales de L’institut Fourier, Vol. 62, No. 3, pg. 1015–1043, 2012.
ISSN: .

thumbnail

E. Konstantinou, A. Kontogeorgis
Ramanujan invariants for discriminants congruent to 5\pmod24
DOI BibTeX Preliminary Version
In: Int. J. Number Theory, Vol. 8, No. 1, pg. 265–287, 2012.
ISSN: 1793-0421.

2011

thumbnail

E. Konstantinou, A. Kontogeorgis
Some remarks on the construction of class polynomials
DOI BibTeX Preliminary Version
In: Adv. Math. Commun., Vol. 5, No. 1, pg. 109–118, 2011.
ISSN: 1930-5346.

2010

thumbnail

E. Konstantinou, A. Kontogeorgis, Y. Stamatiou, C. Zaroliagis
On the efficient generation of prime-order elliptic curves
DOI BibTeX Preliminary Version
In: J. Cryptology, Vol. 23, No. 3, pg. 477–503, 2010.
ISSN: 0933-2790.

thumbnail

G. Cornelissen, A. Kontogeorgis, L. Zalm
Arithmetic equivalence for function fields, the Goss zeta function and a generalisation
DOI BibTeX Preliminary Version
In: J. Number Theory, Vol. 130, No. 4, pg. 1000–1012, 2010.
ISSN: 0022-314X.

thumbnail

E. Konstantinou, A. Kontogeorgis
Ramanujan’s class invariants and their use in elliptic curve cryptography
DOI BibTeX Preliminary Version
In: Comput. Math. Appl., Vol. 59, No. 8, pg. 2901–2917, 2010.
ISSN: 0898-1221.

thumbnail

G. Cornelissen, F. Kato, A. Kontogeorgis
The relation between rigid-analytic and algebraic deformation parameters for Artin-Schreier-Mumford curves
DOI BibTeX Preliminary Version
In: Israel J. Math., Vol. 180, pg. 345–370, 2010.
ISSN: 0021-2172.

thumbnail

H. Chan, A. Kontogeorgis, C. Krattenthaler, R. Osburn
Supercongruences satisfied by coefficients of _2F_1 hypergeometric series
BibTeX Preliminary Version
In: Ann. Sci. Math. Québec, Vol. 34, No. 1, pg. 25–36, 2010.
ISSN: 0707-9109.

thumbnail

A. Kontogeorgis, Y. Yang
Automorphisms of hyperelliptic modular curves X_0(N) in positive characteristic
DOI BibTeX Preliminary Version
In: LMS J. Comput. Math., Vol. 13, pg. 144–163, 2010.
ISSN: 1461-1570.

2009

thumbnail

A. Kontogeorgis
Field of moduli versus field of definition for cyclic covers of the projective line
DOI BibTeX Preliminary Version
In: J. Théor. Nombres Bordeaux, Vol. 21, No. 3, pg. 679–692, 2009.
ISSN: 1246-7405.

thumbnail

E. Konstantinou, A. Kontogeorgis
Computing polynomials of the Ramanujan t_n class invariants
DOI BibTeX Preliminary Version
In: Canad. Math. Bull., Vol. 52, No. 4, pg. 583–597, 2009.
ISSN: 0008-4395.

2008

thumbnail

A. Kontogeorgis, V. Rotger
On the non-existence of exceptional automorphisms on Shimura curves
DOI BibTeX Preliminary Version
In: Bull. Lond. Math. Soc., Vol. 40, No. 3, pg. 363–374, 2008.
ISSN: 0024-6093.

thumbnail

A. Kontogeorgis
The ramification sequence for a fixed point of an automorphism of a curve and the Weierstrass gap sequence
DOI BibTeX Preliminary Version
In: Math. Z., Vol. 259, No. 3, pg. 471–479, 2008.
ISSN: 0025-5874.

thumbnail

A. Kontogeorgis
Actions of Galois groups on invariants of number fields
DOI BibTeX Preliminary Version
In: J. Number Theory, Vol. 128, No. 6, pg. 1587–1601, 2008.
ISSN: 0022-314X.

thumbnail

A. Kontogeorgis, V. Rotger
On abelian automorphism groups of Mumford curves
DOI BibTeX Preliminary Version
In: Bull. Lond. Math. Soc., Vol. 40, No. 3, pg. 353–362, 2008.
ISSN: 0024-6093.

2007

thumbnail

A. Kontogeorgis
Polydifferentials and the deformation functor of curves with automorphisms
DOI BibTeX Preliminary Version
In: J. Pure Appl. Algebra, Vol. 210, No. 2, pg. 551–558, 2007.
ISSN: 0022-4049.

thumbnail

A. Kontogeorgis
On the tangent space of the deformation functor of curves with automorphisms
DOI BibTeX Preliminary Version
In: Algebra Number Theory, Vol. 1, No. 2, pg. 119–161, 2007.
ISSN: 1937-0652.

2006

thumbnail

J. Antoniadis, A. Kontogeorgis
On cyclic covers of the projective line
DOI BibTeX Preliminary Version
In: Manuscripta Math., Vol. 121, No. 1, pg. 105–130, 2006.
ISSN: 0025-2611.

2002

thumbnail

A. Kontogeorgis
Automorphisms of Fermat-like varieties
DOI BibTeX Preliminary Version
In: Manuscripta Math., Vol. 107, No. 2, pg. 187–205, 2002.
ISSN: 0025-2611.

2001

thumbnail

G. Cornelissen, F. Kato, A. Kontogeorgis
Discontinuous groups in positive characteristic and automorphisms of Mumford curves
DOI BibTeX Preliminary Version
In: Math. Ann., Vol. 320, No. 1, pg. 55–85, 2001.
ISSN: 0025-5831.

1999

thumbnail

A. Kontogeorgis
The group of automorphisms of cyclic extensions of rational function fields
DOI BibTeX Preliminary Version
In: J. Algebra, Vol. 216, No. 2, pg. 665–706, 1999.
ISSN: 0021-8693.

1998

thumbnail

A. Kontogeorgis
The group of automorphisms of the function fields of the curve x^n+y^m+1=0
DOI BibTeX Preliminary Version
In: J. Number Theory, Vol. 72, No. 1, pg. 110–136, 1998.
ISSN: 0022-314X.

Conference (2)

2015

thumbnail

E. Konstantinou, A. Kontogeorgis
Revisiting the Complex Multiplication Method for the Construction of Elliptic Curves
DOI BibTeX Preliminary Version
In: Computation, Cryptography, and Network Security, Springer, 2015.
The original publication is available at www.springerlink.com

2005

thumbnail

E. Konstantinou, A. Kontogeorgis, Y. Stamatiou, C. Zaroliagis
Generating prime order elliptic curves: difficulties and efficiency considerations
DOI BibTeX Preliminary Version
In: Information security and cryptology—ICISC 2004, Lecture Notes in Comput. Sci., Vol. 3506, pg. 261–278, Springer, 2005, Berlin.
The original publication is available at www.springerlink.com

Theses (2)

1998

thumbnail

A. Kontogeorgis
Ομάδες Αυτομορφισμών Αλγεβρικών Καμπυλών
DOI BibTeX Preliminary Version
In: , Vol. , No. , pg. , 1998.
ISSN: .

1994

thumbnail

Preprints (3)

2010

thumbnail

S. Karanikolopoulos, A. Kontogeorgis
Automorphisms of Curves and Weierstrass semigroups
BibTeX Preliminary Version
In: , Vol. , No. , pg. , 2010.
ISSN: .

2008

thumbnail

D. Goundaroulis, A. Kontogeorgis
On the principal ideal theorem in arithmetic topology.
BibTeX Preliminary Version
In: , Vol. , No. , pg. , 2008.
ISSN: .

thumbnail

A. Kontogeorgis
Deformation of Curves with Automorphisms and Representations on Riemann-Roch spaces.
BibTeX Preliminary Version
In: , Vol. , No. , pg. , 2008.
ISSN: .